# SDR ASOA2014020509879

- Difficulty date: January 13, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,048 hours, 33,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SUPPORT AND ANGLE HAVE SEVERAL AREAS OF CORROSION FROM BS 409+128 - 559.  REPAIRED IAW EC/TC REO 601R-53-41-666 AND REO 601R-53-41-666, REV C.
